# SDR ASAA2017121022816

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,435 hours, 5,454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1707C
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 68,365 hours, 39,805 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERHEAT LITE ON RECALL, EXTINGUISHES WHEN RESET. GROUNDED - YES. REMOVED AND REPLACED RIGHT PACK TEMP CONTROL VALVE PER B737-900 AMM 21-51-10. OPS CK GOOD. THIS REMOVES MEL 21-32B.
